# SDR AALA202307115099

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 31,457 hours, 13,407 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Filter
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Zone 400 - Nac/P
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE #1 "FILTER BYPASS" LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF AND WENT OUT IN DESCENT. REMOVED AND REPLACED LEFT HAND ENGINE FUEL FILTER.
